17 Publikationen

Alle markieren

[17]
2022 | Preprint | PUB-ID: 2961037
A classification of harmonic weak Maaß forms of half-integral weight
Alfes-Neumann C, Raum M (2022)
Arxiv:2202.00744.
PUB | arXiv
 
[16]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954966
Cycle integrals of meromorphic modular forms and coefficients of harmonic Maass forms
Alfes-Neumann C, Bringmann K, Males J, Schwagenscheidt M (2021)
Journal of Mathematical Analysis and Applications 497(2): 124898.
PUB | DOI | WoS
 
[15]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954965
Shintani theta lifts of harmonic Maass forms
Alfes-Neumann C, Schwagenscheidt M (2021)
Transactions of the American Mathematical Society 374(4): 2297-2339.
PUB | DOI | WoS
 
[14]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954963
Identities of cycle integrals of weak Maass forms
Alfes-Neumann C, Schwagenscheidt M (2020)
The Ramanujan Journal 52(3): 683-688.
PUB | DOI | WoS
 
[13]
2020 | Monographie | Veröffentlicht | PUB-ID: 2954984
Modulformen. Fundamentale Werkzeuge der Mathematik
Alfes-Neumann C (2020) essentials.
Wiesbaden: Springer Fachmedien Wiesbaden.
PUB | DOI
 
[12]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954969
On the rationality of cycle integrals of meromorphic modular forms
Alfes-Neumann C, Bringmann K, Schwagenscheidt M (2020)
Mathematische Annalen 376(1-2): 243-266.
PUB | DOI | WoS
 
[11]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954967
Traces of reciprocal singular moduli
Alfes-Neumann C, Schwagenscheidt M (2020)
Bulletin of the London Mathematical Society 52(4): 641-656.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954970
On a theta lift related to the Shintani lift
Alfes-Neumann C, Schwagenscheidt M (2018)
Advances in Mathematics 328: 858-889.
PUB | DOI | WoS
 
[9]
2017 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2954985
An Introduction to the Theory of Harmonic Maass Forms
Alfes-Neumann C (2017)
In: L-Functions and Automorphic Forms. Bruinier JH, Kohnen W (Eds); Contributions in Mathematical and Computational Sciences. Cham: Springer International Publishing: 299-316.
PUB | DOI
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954971
Weierstrass mock modular forms and elliptic curves
Alfes C, Griffin M, Ono K, Rolen L (2015)
Research in Number Theory 1(1): 24.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954973
The mock modular data of a family of superalgebras
Alfes C, Creutzig T (2014)
Proceedings of the American Mathematical Society 142(7): 2265-2280.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954972
Formulas for the coefficients of half-integral weight harmonic Maaß forms
Alfes C (2014)
Mathematische Zeitschrift 277(3-4): 769-795.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954975
Parity of the coefficients of Klein’s $j$-function
Alfes C (2013)
Proceedings of the American Mathematical Society 141(1): 123-130.
PUB | DOI
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954974
Twisted traces of CM values of weak Maass forms
Alfes C, Ehlen S (2013)
Journal of Number Theory 133(6): 1827-1845.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954977
Proof of the Alder-Andrews conjecture
Alfes C, Jameson M, Oliver RJL (2011)
Proceedings of the American Mathematical Society 139(01): 63-63.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954976
Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols
Alfes C, Bringmann K, Lovejoy J (2011)
Mathematical Proceedings of the Cambridge Philosophical Society 151(3): 385-406.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954978
Congruences for Ramanujan’s ω(q)
Alfes C (2010)
The Ramanujan Journal 22(2): 163-169.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

17 Publikationen

Alle markieren

[17]
2022 | Preprint | PUB-ID: 2961037
A classification of harmonic weak Maaß forms of half-integral weight
Alfes-Neumann C, Raum M (2022)
Arxiv:2202.00744.
PUB | arXiv
 
[16]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954966
Cycle integrals of meromorphic modular forms and coefficients of harmonic Maass forms
Alfes-Neumann C, Bringmann K, Males J, Schwagenscheidt M (2021)
Journal of Mathematical Analysis and Applications 497(2): 124898.
PUB | DOI | WoS
 
[15]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954965
Shintani theta lifts of harmonic Maass forms
Alfes-Neumann C, Schwagenscheidt M (2021)
Transactions of the American Mathematical Society 374(4): 2297-2339.
PUB | DOI | WoS
 
[14]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954963
Identities of cycle integrals of weak Maass forms
Alfes-Neumann C, Schwagenscheidt M (2020)
The Ramanujan Journal 52(3): 683-688.
PUB | DOI | WoS
 
[13]
2020 | Monographie | Veröffentlicht | PUB-ID: 2954984
Modulformen. Fundamentale Werkzeuge der Mathematik
Alfes-Neumann C (2020) essentials.
Wiesbaden: Springer Fachmedien Wiesbaden.
PUB | DOI
 
[12]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954969
On the rationality of cycle integrals of meromorphic modular forms
Alfes-Neumann C, Bringmann K, Schwagenscheidt M (2020)
Mathematische Annalen 376(1-2): 243-266.
PUB | DOI | WoS
 
[11]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954967
Traces of reciprocal singular moduli
Alfes-Neumann C, Schwagenscheidt M (2020)
Bulletin of the London Mathematical Society 52(4): 641-656.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954970
On a theta lift related to the Shintani lift
Alfes-Neumann C, Schwagenscheidt M (2018)
Advances in Mathematics 328: 858-889.
PUB | DOI | WoS
 
[9]
2017 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2954985
An Introduction to the Theory of Harmonic Maass Forms
Alfes-Neumann C (2017)
In: L-Functions and Automorphic Forms. Bruinier JH, Kohnen W (Eds); Contributions in Mathematical and Computational Sciences. Cham: Springer International Publishing: 299-316.
PUB | DOI
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954971
Weierstrass mock modular forms and elliptic curves
Alfes C, Griffin M, Ono K, Rolen L (2015)
Research in Number Theory 1(1): 24.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954973
The mock modular data of a family of superalgebras
Alfes C, Creutzig T (2014)
Proceedings of the American Mathematical Society 142(7): 2265-2280.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954972
Formulas for the coefficients of half-integral weight harmonic Maaß forms
Alfes C (2014)
Mathematische Zeitschrift 277(3-4): 769-795.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954975
Parity of the coefficients of Klein’s $j$-function
Alfes C (2013)
Proceedings of the American Mathematical Society 141(1): 123-130.
PUB | DOI
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954974
Twisted traces of CM values of weak Maass forms
Alfes C, Ehlen S (2013)
Journal of Number Theory 133(6): 1827-1845.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954977
Proof of the Alder-Andrews conjecture
Alfes C, Jameson M, Oliver RJL (2011)
Proceedings of the American Mathematical Society 139(01): 63-63.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954976
Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols
Alfes C, Bringmann K, Lovejoy J (2011)
Mathematical Proceedings of the Cambridge Philosophical Society 151(3): 385-406.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954978
Congruences for Ramanujan’s ω(q)
Alfes C (2010)
The Ramanujan Journal 22(2): 163-169.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung